Alert archive / Ohio / Frost Advisories in 2010

Frost Advisory 2, NWS Cleveland, OH

April 27, 2010Crawford County, Erie County, Pennsylvania; 4 counties in Ohio

NWS Cleveland, OH issued this frost advisory at Apr 27, 2010, 3:45 PM EDT for Crawford County, Erie County, Pennsylvania; 4 counties in Ohio. It took effect at Apr 28, 2010, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 3:45 PM EDT (19:45 UTC)
In effect from
Apr 28, 2010, 12:00 AM EDT
Expired
Apr 28, 2010, 8:00 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WWUS71 KCLE 271945
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT TUE APR 27 2010

OHZ003-006>010-017>023-027>033-036>038-047-280345-
/O.UPG.KCLE.FZ.A.0001.100428T0700Z-100428T1300Z/
/O.NEW.KCLE.FZ.W.0001.100428T0400Z-100428T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
345 PM EDT TUE APR 27 2010

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

SKIES WILL BE CLEAR ACROSS THE AREA OVERNIGHT. WINDS ARE EXPECTED
TO BECOME LIGHT AND VARIABLE OVERNIGHT TONIGHT ALONG WITH COLD
TEMPERATURES. THE COLD AIR IN PLACE WILL HELP TO CAUSE
TEMPERATURES TO DROP INTO THE LOWER 30S OVER MUCH OF THE REGION.

THE COMBINATION OF ALL OF THE VARIABLES WILL PRODUCE IDEAL
CONDITIONS FOR FREEZING TEMPERATURES TO BE REACHED AND FROST TO
DEVELOP OVERNIGHT. HEAVY FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ011>014-089-PAZ001>003-280345-
/O.NEW.KCLE.FR.Y.0002.100428T0400Z-100428T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
345 PM EDT TUE APR 27 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY. 

SKIES WILL BE MOSTLY CLEAR LATE TONIGHT ACROSS THE AREA. WINDS
ARE EXPECTED TO BECOME LIGHT AND VARIABLE OVERNIGHT TONIGHT ALONG
WITH COLD TEMPERATURES. THE COLD AIR IN PLACE WILL HELP TO CAUSE
TEMPERATURES TO DROP INTO THE MIDDLE 30S OVER MUCH OF THE REGION.

THE COMBINATION OF ALL OF THE VARIABLES WILL PRODUCE IDEAL
CONDITIONS FOR FROST TO DEVELOP OVERNIGHT. HEAVY FROST IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO,
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

&&

$$

LOMBARDY
3 follow-up statements
890 
WWUS71 KCLE 280249
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 PM EDT TUE APR 27 2010

OHZ003-006>010-017>023-027>033-036>038-047-281100-
/O.CON.KCLE.FZ.W.0001.100428T0400Z-100428T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1049 PM EDT TUE APR 27 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM WEDNESDAY FOR MUCH
OF NORTHERN OHIO.

LOW TEMPERATURES WILL DROP INTO THE LOWER 30S IN MOST AREAS
OVERNIGHT. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 OR 3
HOURS AROUND DAYBREAK. SOME OUTLYING AREAS WILL SEE LOW
TEMPERATURES DIP INTO THE UPPER 20S. A HEAVY FROST AND FREEZE
WILL OCCUR.

CLEAR SKIES AND LIGHT WINDS IN COMBINATION WITH A COLD AND DRY
AIR MASS WILL ALLOW TEMPERATURES TO DROP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ011>014-089-PAZ001>003-281100-
/O.CON.KCLE.FR.Y.0002.100428T0400Z-100428T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
1049 PM EDT TUE APR 27 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM WEDNESDAY FOR
EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

AREAS OF FROST WILL OCCUR INLAND FROM LAKE ERIE OVERNIGHT. LOW
TEMPERATURES IN THE LOWER AND MID 30S ARE EXPECTED INLAND FROM THE
LAKE. AREAS SHELTERED FROM THE WIND COULD GET COLDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

&&

$$
441 
WWUS71 KCLE 280745
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT WED APR 28 2010

OHZ003-006>010-017>023-027>033-036>038-047-281200-
/O.CON.KCLE.FZ.W.0001.000000T0000Z-100428T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
345 AM EDT WED APR 28 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

TEMPERATURES WILL DROP INTO THE LOWER 30S IN MOST AREAS EARLY
THIS MORNING. TEMPERATURES WILL BE AT OR BELOW FREEZING FOR 2 OR 3
HOURS AROUND DAYBREAK. SOME OUTLYING AREAS COULD SEE LOW
TEMPERATURES DIP INTO THE UPPER 20S. A HEAVY FROST AND FREEZE WILL
OCCUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ011>014-089-PAZ001>003-281200-
/O.CON.KCLE.FR.Y.0002.000000T0000Z-100428T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
345 AM EDT WED APR 28 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

AREAS OF FROST WILL OCCUR INLAND FROM LAKE ERIE EARLY THIS
MORNING. TEMPERATURES IN THE LOWER AND MID 30S ARE EXPECTED
INLAND FROM THE LAKE. AREAS SHELTERED FROM THE WIND COULD FALL TO
NEAR 30 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

&&

$$
219 
WWUS71 KCLE 281206
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
806 AM EDT WED APR 28 2010

OHZ003-006>010-017>023-027>033-036>038-047-281315-
/O.EXP.KCLE.FZ.W.0001.000000T0000Z-100428T1200Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
806 AM EDT WED APR 28 2010

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 



$$

OHZ011>014-089-PAZ001>003-281315-
/O.EXP.KCLE.FR.Y.0002.000000T0000Z-100428T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA...ERIE...EDINBORO...MEADVILLE
806 AM EDT WED APR 28 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 



$$

GARNET

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Apr 27, 3:16 PM EDT, 29 minutes earlier.

Area forecast discussion, Apr 27, 3:16 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
316 PM EDT TUE APR 27 2010

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST TOWARD THE AREA OVERNIGHT PRODUCING
SUBSIDENCE AND FORCING MORE DRIER AIR INTO THE REGION. THE HIGH
PRESSURE WILL BE THE DOMINANT WEATHER FEATURE THROUGH MUCH OF THE
WEEK.
&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
BIG PROBLEMS FOR FARMERS TONIGHT AS BUDDING PLANTS ARE RUNNING 2 TO
3 WEEKS AHEAD OF SCHEDULE. MANY FRUIT CROPS HAVE BUDDED OR ARE IN
THE PROCESS OF BUDDING AT THIS TIME THANKS TO THE WARM TEMPERATURES
WE HAVE EXPERIENCED OVER THE LAST FEW WEEKS.  THIS WILL POSE A
PROBLEM AS HIGH PRESSURE SLIDES EAST TOWARD THE AREA.  SUBSIDENCE
WILL CONTINUE TO OCCUR OVER MUCH OF THE AREA.

A TROUGH IS PROGGED TO ROTATE SOUTH INTO THE EASTERN PORTIONS OF THE
REGION THIS EVENING AND MODELS INDICATE LIMITED MOISTURE WILL BE
ASSOCIATED WITH IT.  MODELS ALSO SUGGEST THAT MOISTURE WILL BE
DECREASING AS TROUGH INTERACTS WITH DRIER AIR TO THE WEST ASSOCIATED
WITH THE HIGH PRESSURE. LATEST SATELLITE IMAGERY SHOWS THE
STRATIFORM CLOUD DECK NORTH OF LAKE HURON IS STARTING TO BECOME MORE
CONVECTIVE. THIS INDICATES THAT PORTIONS OF THE CLOUD DECK WILL
SUCCUMB TO DIURNAL EFFECTS AND BEGIN TO DISSIPATE AFTER SUNSET. THIS
MEANS LESS CLOUD COVER THAN EXPECTED OVER THE NORTHEAST.

I THINK ENOUGH CLOUDS COULD BE PRESENT IN THE EVENING TO KEEP THE
TEMPERATURES FROM PLUMMETING INTO THE FREEZING RANGE. SO...WILL GO
WITH A FROST ADVISORY ACROSS THE SNOWBELT AREAS FOR TONIGHT.

ELSEWHERE IS A DIFFERENT STORY.  CLEAR SKIES ALREADY IN PLACE AND
EXPECTED DIMINISHING WINDS ALONG WITH COOL TEMPERATURES AND DEW
POINTS IN THE 20S...LOW TEMPERATURES WILL BE DOWN AROUND FREEZING OR
COLDER BY MORNING.  LATEST GUIDANCE SHOWS LOWS WILL DIP TO AROUND 30
DEGREES. SOME OF THE COLDER SPOTS WILL BE IN THE UPPER 20S.
THEREFORE...WILL GO WITH A FREEZE WARNING ACROSS THIS AREA TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH SATURDAY/...
HIGH PRESSURE PUSHES FURTHER EAST AND STARTS TO BRING A RETURN
SOUTHWESTERLY FLOW OVER THE WESTERN PORTIONS OF THE FORECAST AREA.
HOWEVER...WINDS WILL BE LIGHT AND WE WILL HAVE TO DEPEND ON APRIL
SUNSHINE TO BOOST TEMPERATURES IN THE WEST. EASTERN AREAS WILL BE
COOLER AS FLOW OF AIR STILL MOVES IN OFF THE LAKE.

TOMORROW NIGHT COULD SEE ANOTHER ROUND OF FROST AS SUBSIDENCE OCCURS
ONCE AGAIN AND TEMPERATURES DIP DOWN NEAR FREEZING. I DONT THINK IT
WILL BE AS COLD TOMORROW NIGHT AS WARM AIR ADVECTION STARTS TO TAKE
EFFECT. I WILL MENTION FROST AGAIN TOMORROW NIGHT.

THURSDAY AND FRIDAY ARE SHAPING UP TO BE NICE AS TEMPERATURES START
TO REBOUND ON THE WEST SIDE OF THE HIGH PRESSURE CENTER WITH
SOUTHERLY WINDS. TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 60S TO
AROUND 70 IN THE WEST THURSDAY BUT COOL FLOW REMAINING FROM THE LAKE
WILL KEEP IT COOLER IN THE EAST.  FRIDAY WILL BE WELL INTO THE 70S
ALL AREAS WITH THE SOUTHERLY FLOW. NIGHT TIME TEMPERATURES WILL NOT
BE ANY WHERE NEAR AS COLD THURSDAY NIGHT WITH LOWS IN THE LOWER 50S.

A WEAK COLD FRONT WILL MOVE EAST ACROSS THE AREA FRIDAY NIGHT INTO
SATURDAY AND BRING A CHANCE FOR SOME SHOWERS AND
THUNDERSTORMS...ESPECIALLY ON SATURDAY. SINCE THE FRONT IS WASHING
OUT...IT SHOULD HAVE LITTLE EFFECT ON TEMPERATURES. STILL EXPECTING
HIGHS ON SATURDAY TO BE IN THE 70S WITH LOWS IN THE 50S.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
PATTERN REMAINS UNSETTLED THROUGH THE EXTENDED PERIOD.  THE MAJOR
AREA OF CONCERN WILL BE AN UPPER LEVEL LOW PRESSURE SYSTEM TO THE
WEST OF THE FORECAST AREA.  THIS LOW WILL MAKE A VERY SLOW
PROGRESSION TOWARD THE AREA SUN-TUE.  A SERIES OF SHORT WAVES WILL
ROTATE AROUND THE LOW BRINGING AREAS OF PCPN OVER THE REGION.  THE
MOST SIGNIFICANT OF THE WAVES APPEARS TO BE ON SUNDAY AS A SURFACE
LOW DEVELOPS ALONG A QUASI-STATIONARY FRONT AND MOVES INTO THE OHIO
VALLEY.  THIS SHOULD BRING PCPN TO MOST AREAS SUN INTO SUN
NIGHT.  THE MODELS SHOW A BRIEF BREAK ON MONDAY BEFORE ANOTHER SHORT
WAVE MOVES INTO THE FORECAST AREA MONDAY NIGHT AND TUESDAY.  IN
GENERAL CHC POPS THROUGH THE EXTENDED PERIOD WITH THE HIGHEST
PROBABILITY FOR FORECAST PERIOD SUN INTO SUN NIGHT.  TEMPS SHOULD BE
MILD AS WE REMAIN ON THE WARM SIDE OF THE UPPER LEVEL LOW.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE REMAINS OVER THE AREA THIS AFTERNOON. MOSTLY CLEAR
CONDITIONS WITH A FEW CU AROUND 4-5KFT THIS AFTERNOON. NORTHERLY
WINDS WITH GUSTS 20-24KTS WILL CONTINUE THROUGH 22Z. OVERNIGHT A
SHORT WAVE WILL MOVE FROM THE NORTH. SOME CLOUD COVER IS CURRENTLY
OVER ONTARIO WITH THIS SHORT WAVE. THE NAM MODEL IS A LITTLE MORE
AGGRESSIVE WITH THE CLOUDS THAN THE GFS BUT BOTH MODELS HINT AT
SOME CLOUD COVER MOVING INTO THE EASTERN TAF SITES AROUND 06Z.
MODELS INDICATE A LAYER AROUND 4KT POSSIBLE OVERNIGHT. I WILL
INCLUDE THESE CLOUDS IN THE EASTERN SITES OVERNIGHT.

.OUTLOOK...VFR CONDITIONS WEDNESDAY THROUGH FRIDAY. NON VFR
POSSIBLE SATURDAY AND SUNDAY.

&&

.MARINE...
WINDS CONTINUE NORTH 15 TO 25 KNOTS OVER THE LAKE.
THE MODELS INDICATE THE WINDS WILL CONTINUE THIS EVENING BEFORE
DISSIPATING OVERNIGHT.  I WILL PUSH THE SMALL CRAFT ADVISORY UNTIL
10PM.  WINDS WILL GRADUALLY BECOME MORE NORTHWEST AND DECREASE TO 10
TO 15 KNOTS OVERNIGHT.  LIGHT WINDS NORTHWEST WINDS ON WED WILL
GRADUALLY BECOME MORE WESTERLY WED NIGHT AND THU.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY FOR
     OHZ011>014-089.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY FOR
     OHZ003-006>010-017>023-027>033-036>038-047.
PA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY FOR
     PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...GARNET
AVIATION...GARNET
MARINE...GARNET
Hazardous weather outlook, Apr 27, 4:55 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
455 AM EDT TUE APR 27 2010

OHZ011>014-089-PAZ001>003-280900-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
455 AM EDT TUE APR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF FROST ARE POSSIBLE LATE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>010-017>023-027>033-036>038-047-280900-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
455 AM EDT TUE APR 27 2010

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

AREAS OF FROST ARE POSSIBLE LATE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-280900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
455 AM EDT TUE APR 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:58 AM EDTFreeze WatchCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 18 more12 hr
Apr 27, 3:45 PM EDTFreeze WarningCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 18 more16 hr

Nearby

Frost Advisories in Ohio, 2010Frost Advisories in Pennsylvania, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.